# SDR 2012FA0000504

- Difficulty date: July 22, 2012
- Submitted: July 22, 2012
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Aircraft time: 22,585 hours
- Engine: Cont IO520BB
- Engine time: 1,349 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0727
- Condition: Failed
- Location: Beacon
- Part time: 2,788 hours, 11,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE BEACON LIGHT WOULD NOT TURN ON.   DURING TROUBLESHOOTING, FOUND THAT THE BEACON LIGHT CIRCUIT BREAKER WAS TO BE AT FAULT.  THE CIRCUIT BREAKER HAS A TSN OF 2788 AND AN ESTIMATED 11152 CYCLES.  INSTALLED A NEW BEACON CIRCUIT BREAKER, OPS CHECKED GOOD.
